MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 2.0/10; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 2.0/10; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 393293
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
A pantera pro balloon system was chosen for treatment of a moderately calcified lesion in the distal lad.The lesion could not be crossed with the device.
 
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the balloon is well folded and shows no signs of inflation.A large amount of dried contrast medium residue was observed in the inflation lumen, indicating application of vacuum.Several strong kinks were detected in the device shaft and hypotube.A 0.014 inch reference guidewire could be introduced with no unusual friction.Review of the production documentation of the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.

Brand Name
PANTERA PRO 2.0/10
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10652830
Report Number1028232-2020-04339
Device Sequence Number19514917
Product Code LOX
UDI-Device Identifier07640130436978
UDI-Public07640130436978
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2023
Device Model Number393293
Device Catalogue NumberSEE MODEL NO.
Device Lot Number04200407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1